Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 3, 2013, 10:54 AM EST for Lafayette County, Madison County, Suwannee County, Florida. It took effect at Mar 11, 2013, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 10:54 AM EST (15:54 UTC)
- In effect from
- Mar 11, 2013, 2:00 PM EDT
- Expired
- Mar 7, 2013, 10:47 AM EST
- In force
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Lafayette County, FL, Madison County, FL, Suwannee County, FL
The river
Written for the forecast point Suwannee River at Dowling Park - CR 250 (in NAVD88) (DOUF1). The gauge peaked at 45.53 ft at Mar 8, 2013, 8:00 AM EST.
- Action stage
- 43 ft
- Minor stage
- 47 ft
- Moderate stage
- 52 ft
- Major stage
- 58 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02319800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
092 WGUS42 KTAE 031554 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1054 AM EST SUN MAR 3 2013 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE... MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-041554- /O.NEW.KTAE.FL.W.0041.130307T2100Z-000000T0000Z/ /DOUF1.1.ER.130307T2100Z.130308T1200Z.000000T0000Z.NO/ 1054 AM EST SUN MAR 3 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 39.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 51.0 FEET BY FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 51.0 FEET...IN ADVENT CHRISTIAN VILLAGE, PINEWOOD WAY TO PARK OF THE PINES FLOODS. $$
8 follow-up statements
736 WGUS82 KTAE 040246 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 946 PM EST SUN MAR 3 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-050246- /O.EXT.KTAE.FL.W.0041.130308T0130Z-000000T0000Z/ /DOUF1.1.ER.130308T0130Z.130309T0600Z.000000T0000Z.NO/ 946 PM EST SUN MAR 3 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SUNDAY THE STAGE WAS 40.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 51.4 FEET BY EARLY SATURDAY MORNING. * IMPACT...AT 51.5 FEET...A COUPLE OF HOUSES NEAR THE RIVER SOUTH OF THE COUNTY ROAD 250 BRIDGE WILL START TO FLOOD. $$
635 WGUS42 KTAE 041709 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1209 PM EST MON MAR 4 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-051709- /O.EXT.KTAE.FL.W.0041.130308T0100Z-000000T0000Z/ /DOUF1.2.ER.130308T0100Z.130309T1800Z.000000T0000Z.NO/ 1209 PM EST MON MAR 4 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM MONDAY THE STAGE WAS 41.7 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 52.3 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER TO NEAR 53 FEET BY SUNDAY. * IMPACT...AT 51.5 FEET...A COUPLE OF HOUSES NEAR THE RIVER SOUTH OF THE COUNTY ROAD 250 BRIDGE WILL START TO FLOOD. $$
192 WGUS82 KTAE 050223 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 923 PM EST MON MAR 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-060223- /O.EXT.KTAE.FL.W.0041.130308T0335Z-000000T0000Z/ /DOUF1.2.ER.130308T0335Z.130310T0000Z.000000T0000Z.NO/ 923 PM EST MON MAR 4 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * UNTIL FURTHER NOTICE. * AT 9:00 PM MONDAY THE STAGE WAS 42.5 FEET. * MODERATE FLOODING IS FORECAST BY FRIDAY. * FLOOD STAGE IS 50.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 52.4 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 51.5 FEET...A COUPLE OF HOUSES NEAR THE RIVER SOUTH OF THE COUNTY ROAD 250 BRIDGE WILL START TO FLOOD. $$
371 WGUS82 KTAE 051702 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1202 PM EST TUE MAR 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-061702- /O.EXT.KTAE.FL.W.0041.130308T1312Z-000000T0000Z/ /DOUF1.2.ER.130308T1312Z.130310T1200Z.000000T0000Z.NO/ 1202 PM EST TUE MAR 5 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM TUESDAY THE STAGE WAS 43.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 52.5 FEET BY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 51.5 FEET...A COUPLE OF HOUSES NEAR THE RIVER SOUTH OF THE COUNTY ROAD 250 BRIDGE WILL START TO FLOOD. $$
918 WGUS82 KTAE 060230 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 930 PM EST TUE MAR 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-070230- /O.EXT.KTAE.FL.W.0041.130308T2247Z-000000T0000Z/ /DOUF1.2.ER.130308T2247Z.130310T2300Z.000000T0000Z.NO/ 930 PM EST TUE MAR 5 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * UNTIL FURTHER NOTICE. * AT 9:00 PM TUESDAY THE STAGE WAS 44.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 52.9 FEET BY SUNDAY EVENING. * IMPACT...AT 54.0 FEET...IN ADVENT CHRISTIAN VILLAGE, SOME BUILDINGS IN THE CAMP SUWANNEE AREA WILL FLOOD. $$
406 WGUS82 KTAE 061626 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1126 AM EST WED MAR 6 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES SUWANNEE RIVER AT BRANFORD (US 27) AFFECTING LAFAYETTE AND SUWANNEE COUNTIES SUWANNEE RIVER AT ELLAVILLE (US 90) AFFECTING HAMILTON...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC047-079-121-071626- /O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/ /ELLF1.1.ER.130306T1450Z.130309T1200Z.000000T0000Z.NO/ 1126 AM EST WED MAR 6 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT ELLAVILLE (US 90). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM WEDNESDAY THE STAGE WAS 54.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 54.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 58.1 FEET BY SATURDAY MORNING THEN BEGIN GRADUALLY DECREASING. * IMPACT...AT 58.0 FEET...FLOODING WILL CAUSE SUWANNEE RIVER STATE PARK TO BE CLOSED. $$ FLC067-079-121-071626- /O.EXT.KTAE.FL.W.0041.130310T1300Z-000000T0000Z/ /DOUF1.1.ER.130310T1300Z.130310T2300Z.000000T0000Z.NO/ 1126 AM EST WED MAR 6 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM WEDNESDAY THE STAGE WAS 44.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 50.3 FEET BY SUNDAY EVENING. * IMPACT...AT 50.0 FEET...IN ADVENT CHRISTIAN VILLAGE, MINOR FLOODING OCCURS IN LOW AREAS ADJACENT TO THE RIVER. IN DOWLING PARK AREAS SOUTH OF COUNTY ROAD 250 AND WEST OF 237TH ROAD WILL FLOOD. $$ FLC067-121-071625- /O.EXT.KTAE.FL.W.0042.130311T0600Z-000000T0000Z/ /BFDF1.1.ER.130311T0600Z.130311T1200Z.000000T0000Z.NO/ 1126 AM EST WED MAR 6 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT BRANFORD (US 27). * FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM WEDNESDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 29.2 FEET BY MONDAY MORNING...THE RIVER IS EXPECTED TO CREST NEAR 30.5 FEET ON THURSDAY MARCH 14. * IMPACT...AT 29.0 FEET...FLOOD WATERS WILL CLOSE THE ROAD TO THE RIVER COVE RESTAURANT. $$ JAH/KM/KGG
644 WGUS82 KTAE 070222 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 922 PM EST WED MAR 6 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES SUWANNEE RIVER AT BRANFORD (US 27) AFFECTING LAFAYETTE AND SUWANNEE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT ELLAVILLE (US 90) AFFECTING HAMILTON...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC047-079-121-080222- /O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/ /ELLF1.1.ER.130306T1450Z.130310T0000Z.000000T0000Z.NO/ 922 PM EST WED MAR 6 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT ELLAVILLE (US 90). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 54.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 54.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 57.9 FEET BY SATURDAY EVENING THEN BEGIN FALLING. * IMPACT...AT 58.0 FEET...FLOODING WILL CAUSE SUWANNEE RIVER STATE PARK TO BE CLOSED. $$ FLC067-079-121-080222- /O.EXT.KTAE.FL.W.0041.130311T1800Z-000000T0000Z/ /DOUF1.1.ER.130311T1800Z.130311T1800Z.000000T0000Z.NO/ 922 PM EST WED MAR 6 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 45.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 50.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 50.0 FEET MONDAY EARLY AFTERNOON. * IMPACT...AT 50.0 FEET...IN ADVENT CHRISTIAN VILLAGE, MINOR FLOODING OCCURS IN LOW AREAS ADJACENT TO THE RIVER. IN DOWLING PARK AREAS SOUTH OF COUNTY ROAD 250 AND WEST OF 237TH ROAD WILL FLOOD. $$ FLC067-121-080222- /O.EXT.KTAE.FL.W.0042.130311T1800Z-000000T0000Z/ /BFDF1.1.ER.130311T1800Z.130312T0000Z.000000T0000Z.NO/ 922 PM EST WED MAR 6 2013 THE FLOOD WARNING CONTINUES FOR THE SUWANNEE RIVER AT BRANFORD (US 27). * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 25.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 29.2 FEET BY MONDAY EVENING. THE RIVER IS EXPECTED TO CREST NEAR 30.5 FEET ON THURSDAY MARCH 14. * IMPACT...AT 29.0 FEET...FLOOD WATERS WILL CLOSE THE ROAD TO THE RIVER COVE RESTAURANT. THIS LEVEL IS CONSIDERED INITIAL FLOOD STAGE. $$
180 WGUS82 KTAE 071547 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1047 AM EST THU MAR 7 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SUWANNEE RIVER AT DOWLING PARK (CR 250) AFFECTING LAFAYETTE...MADISON AND SUWANNEE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC067-079-121-071617- /O.CAN.KTAE.FL.W.0041.000000T0000Z-130307T1547Z/ /DOUF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1047 AM EST THU MAR 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE SUWANNEE RIVER AT DOWLING PARK (CR 250). * AT 10:00 AM THURSDAY THE STAGE WAS 45.3 FEET. * FLOOD STAGE IS 50.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 47.4 FEET SATURDAY EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 3, 10:25 AM EST, 29 minutes earlier.
Area forecast discussion, Mar 3, 10:25 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1025 AM EST Sun Mar 3 2013
.NEAR TERM [Until 6 PM This Evening]...
Interestingly, we've received a few reports of snow flurries this
morning in Dothan and Ozark in Southeast Alabama and Ashburn,
Georgia. It looks like some weak lift courtesy of some horizontal
convective rolls and just enough low level moisture are supporting
a few snow flurries this morning before temperatures warm into the
lower 40s and the only remaining moist layer of the lower
atmosphere dries out (between 920mb and 800 mb).
Cloud cover will be slow to erode today, but is expected to scatter
out by early afternoon. Continued chilly northwesterly flow (and
the lack of full sunshine today) will keep temperatures in the low
to mid 50s at best.
&&
.SHORT TERM [6 PM This Evening Through Tuesday]...
Another cold night is expected tonight, and in fact we may see a
more widespread freeze with lower winds overall and less cloud
cover. The Freeze Watch will likely be upgraded to a Freeze Warning
later today.
The first couple days of the work week will feature a quick air
mass recovery from the cool, dry weather that we have experienced
this weekend. The latest model guidance is in good agreement that
a strong shortwave trough (currently arriving on the Washington
and British Columbia coast per water vapor loops) will develop
into a closed mid-upper level low over Montana tonight. The low
will then dig southeast to the Mid South by Tuesday evening.
Therefore, mid-upper level height rises should be quite pronounced
from tonight through Monday, with warming temperatures and return
flow. Both Monday and Tuesday should be warmer than the previous
day, with highs on Tuesday as warm as the mid-70s, which would be
our first temperatures that high in about a week.
We expect most of the rain associated with the digging upper level
low to hold off until Tuesday Night, as that is when most models
focus the strongest QG convergence and frontal passage. Some low
PoPs were maintained on Tuesday, though, as models indicate some
increasing isentropic ascent during the day in the 290-300K planes
with relatively high RH in the same layer. Therefore, we could see
some showers in the WAA regime as well as mostly cloudy skies, but
most of the rain should arrive after 00z Wednesday.
&&
.LONG TERM [Wednesday through Sunday]... After the next Low Pressure
System and associated Cold Front Sweep through our CWA on Tuesday
Night, a very benign Synoptic Pattern appears in store for the
region throughout the extended period. Since this initial Cold Front
does not appear to be a significant QPF producer (due to lack of
return flow moisture and its very progressive movement), and with no
additional rainfall expected after this system, conditions will be
ideal for our area rivers, many which are still in Flood Stage, to
continue to subside. As for temperatures, we do expect a shot of
cooler and drier air behind the front from Wed-Fri (though not
nearly as cold as this last air mass), with conditions returning to
back towards or even a bit milder than climatology for next weekend.
&&
.AVIATION [Through 12z Monday]... Delayed clearing of stratocu a few
hours at each site so 4-5k CIGS will persist until 16z. Otherwise,
unlimited vis and cigs are expected at all terminals thru next 24
hrs. NW winds will continue to decrease to 5 to 10 KT into mid
morning before increasing to 12 to 17 KT, with occasional gusts to
20 KT. Winds will decrease to light after sundown.
&&
.MARINE...
Offshore buoy observations indicate that marginal SCA conditions
are likely occurring in our two offshore zones - winds around 20
knots or so with seas around 7 feet. However, we have not really
seen much evidence of similar conditions in the nearshore zones.
The C-tower observation has shown adjusted 10m winds mainly in the
17-18 knot range, although a few stronger bursts have gotten close
to 20 knots. Just in case there is slight strengthening in the
winds before daybreak, we opted to keep the SCA going for the
entire marine area. Winds and seas will subside briefly tonight
and Monday, before increasing once more on Tuesday with the fast
approach of another cold front.
&&
.FIRE WEATHER...
Low relative humidities are expected both today and on Monday, plus
20 foot winds today and ERC both days will approach critical levels,
However, recent rains are keeping soils far too moist to support the
issuance of any red flag products at this time. The airmass will
noticeably moisten up during Tues as the next front approaches the
area. In wake of the front, the airmass will dry out again to
borderline red flag humidities Wed and Thurs.
&&
.HYDROLOGY...
Slow improvement continues to be noted along many of the rivers in
our area, although many of the lower portions of the rivers are
still in flood stage. Flows are on the decrease on the Chipola,
Ochlockonee, Choctawhatchee, and Flint Rivers.
It appears that finally the Withlacoochee at Pinetta is cresting
just above 84 feet this morning. Still seeing elevated flows
though feeding into the Pinetta gage as upstream gages on the
Withlacoochee, so flooding there in Madison County will be slow to
subside.
The primary focus for river flooding will shift to the Suwannee
River later this week. High inflows from the Withlacoochee and
Alapaha Rivers will help drive the Suwannee River at Ellaville to
flood stage by Tuesday. The potential exists that the river will
continue rising to moderate flood stage late in the week.
As the flood wave continues down river, we expect at least minor
flooding at all river sites through Branford. There is a good
chance of also seeing moderate flooding at Dowling Park by March
9th, though confidence is a little less further downriver at
Branford as this crest is still many days away (March 11th-12th).
Areas in the lower Suwannee River (Rock Bluff and beyond) still
have over a week before flooding would approach.
---Points cresting this morning---
Withlacoochee at Pinetta - Moderate flood stage
Aucilla River at Lamont - Minor flood stage
---Points that have crested but are still in flood stage---
Choctawhatchee River at Caryville - Minor flood stage
Choctawhatchee River at Bruce - Major flood stage
Chipola River at Altha - Moderate flood stage
Flint River at Bainbridge - Minor flood stage
Ochlockonee River near Concord - Minor flood stage
Ochlockonee River near Havana - Moderate flood stage
Apalachicola River at Blountstown - Minor flood stage
Withlacoochee River above Valdosta - Minor flood stage.
Forecast confidence has increased in at least reaching minor flood
stage along the Suwannee River between Ellaville and Branford. Confidence
is average in reaching moderate flood levels at Ellaville and
Dowling Park.
Projected Crest Ranges on the Suwannee River
At Ellaville - 59 to 61.5 feet (March 9th)
At Dowling Park - 50.5 to 53 feet (March 10th)
At Luraville - 44 to 47 feet (March 11th)
At Branford - 31 to 34 feet (March 12th)
For specific crest levels and initial timing of flood stage and
crests, please consult our AHPS page by clicking on Rivers and
Lakes on our website. This can be found at the following web
address.
water.weather.gov/ahps2/index.php?wfo=tae
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 54 28 65 43 74 / 0 0 0 10 20
Panama City 53 37 63 53 72 / 0 0 0 10 20
Dothan 52 32 64 49 72 / 0 0 0 10 30
Albany 52 29 64 43 72 / 0 0 0 10 30
Valdosta 53 28 64 40 72 / 0 0 0 0 10
Cross City 55 28 64 39 74 / 0 0 0 0 10
Apalachicola 53 35 59 52 70 / 0 0 0 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING from Midnight EST /11 PM CST/ tonight to 9 AM
EST /8 AM CST/ Monday for Calhoun-Central Walton-Coastal
Dixie-Coastal Franklin-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-Washington.
GA...FREEZE WARNING from Midnight tonight to 9 AM EST Monday for
Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-
Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
AL...FREEZE WARNING from 11 PM this evening to 8 AM CST Monday for
Coffee-Dale-Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...Godsey
SHORT TERM...Lamers
LONG TERM...Gould
AVIATION...Block
MARINE...Lamers
FIRE WEATHER...Lamers
HYDROLOGY...GodseyHazardous weather outlook, Mar 3, 3:12 AM EST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 AM EST SUN MAR 3 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 312 AM EST SUN MAR 3 2013 /212 AM CST SUN MAR 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SOME FREEZING TEMPERATURES ARE POSSIBLE EARLY THIS MORNING ALTHOUGH CLOUDS AND WIND WERE KEEPING THE TEMPERATURES A BIT WARMER THAN EXPECTED. A FAIRLY WIDESPREAD FREEZE IS EXPECTED TONIGHT. STRONG OFFSHORE WINDS WILL CONTINUE THIS MORNING WITH CONDITIONS HAZARDOUS TO SOME SMALL CRAFT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ANOTHER ROUND OF HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT IS EXPECTED ON TUESDAY AND WEDNESDAY WITH THE APPROACH OF ANOTHER COLD FRONT. THERE WILL BE A CHANCE OF THUNDERSTORMS WITH THAT FRONT...MAINLY TUESDAY NIGHT. SEVERE WEATHER IS NOT CURRENTLY ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 08-LAMERS
In the hours before
Special weather statement, Mar 3, 10:07 AM EST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 AM EST SUN MAR 3 2013 ALZ067-069-GAZ120>131-142>148-155>161-031800- HENRY-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE- WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...HEADLAND...ABBEVILLE...TAYLOR... ASHFORD...DOTHAN...KINSEY...COWARTS...WEBB...COTTONWOOD... REHOBETH...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY... LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 1007 AM EST SUN MAR 3 2013 /907 AM CST SUN MAR 3 2013/ ...SNOW FLURRIES EXPECTED THROUGH LATE MORNING ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA... AREAS OF LIGHT SNOW FLURRIES ARE EXPECTED THROUGH LATE MORNING ACROSS PORTIONS OF SOUTHEAST ALABAMA AND SOUTHERN GEORGIA. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO TRACK NARROW BANDS OF SNOW FLURRIES EXTENDING FROM NEAR U.S. HIGHWAY 82 SOUTHWARD TO THE FLORIDA STATE LINE. EXPECT ANY DURATION OF THESE SNOW FLURRIES TO BE ONLY A FEW MINUTES WITH NO ACCUMULATION EXPECTED. GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 5:08 AM EST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.